# SDR ASAA2018110526712

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,839 hours, 12,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATED UPON PRESSING RECALL DURING 'AFTER START' CHECKLIST. EXTINGUISHED UPON RESETTING MASTER CAUTION SYSTEM. GROUNDED - YES. PERFORMED BITE TEST PER B737-800 AMM 21-61-00.
